# SDR ASAA2022032437798

- Difficulty date: March 24, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 54,418 hours, 16,344 cycles
- Engine: Ge CFM567B24
- System (JASC): 2610 · Detection System
- Part: Detection Sys
- Part number: 90286290201801
- Condition: Intermittent
- Location: #2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF L/P 60313670 #2 ENG FIRE WARNING B LOOP DOES NOT TEST. GROUNDED - YES. REF FIM 26-10 TASK 805 #2 LOOP TOTAL RESISTANCE IS OUT OF TOLERANCE BETWEEN PINS 12 AND 2 CONNECTOR D998 READING 1.2 KOHMS. READING CHANGE TO 870 OHMS AFTER OPENING COWLS. REF B737-800 WDM 26-11-21, ACCOMPLISH WIRE CHECKS PINS 10 & 12 PIN TO PIN & PIN TO GROUND WITH MEGA OHM METER, NO DEFECTS FOUND. DUE TO INTERMITTENT READING REMOVED AND REPLACED  LEFT AND RIGHT CORE FIRE DETECTORS REF B737-800 AMM 26-11-01, OPS TEST PASSED. ENGINE APU FIRE CONTROL PANEL OPS CHECK PASSED REF AMM 26-00-01. M279 CONTROL MODULE OPS TEST PASSED REF AMM 26-10-01, ENGINE FIRE DETECTION TEST PASSED REF AMM 26-10-01.
